# SDR ASAA0580473

- Difficulty date: May 5, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534139
- Condition: Corroded
- Location: Fs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DUIRNG C-CHECK, PASSENGER CABIN FLOOR TRACK CORRODED.  REPLACED DAMAGED TRACK.  (M)
